# SDR CWQR20140625003

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 6,687 hours
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 693400030
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN MX TO TROUBLESHOOT A PITCH TRIM DISCREPANCY.  THE TECHNICIAN WORKING THE PROBLEM NOTICED A DENT ON THE BOTTOM OTBD END OF RT ELEVATOR & TOUCHUP PAINT.  REMOVED PAINT WITH PAINT STRIPPER FROM THE DENT AREA.  FOUND A RUBBER SUBSTANCE UNDER PAINT THAT COULD’VE BEEN SPRAYED ON OR COULD HAVE BEEN A SHEET OF THIN RUBBER WRAPPED AROUND THE DAMAGE.  UNDER THE RUBBER SUBSTANCE WAS CURED & UNCURED BONDO OF APPROX 1/4" THICK.  REMOVED ALL FOREIGN MATERIALS DOWN TO BARE ALUMINUM.  MAPPED OUT AREA IN 1" SQUARES & TOOK MANY PHOTOS.  LOWEST AREA ON TOP OF ELEVATOR WAS 0.150" BELOW CONTOUR.  LOWEST AREA ON BOTTOM OF ELEVATORS WAS 0.100" BELOW CONTOUR.  DENT ON TE IS 0.25" FWD TE CONTOUR.  DENT IS OUT OF ALLOWABLE LIMITS. CRACKS MAPPED AT AFT EDGE EXTENDS 0.45" WITH ADJOINING CRACK AT LOWER SURFACE WHICH EXTENDS 0.90" LONG. CRACKS WERE NOT STOP DRILLED. COMPLETED NJA MCC ACFT DAMAGE NOTIFICATION FORM.  IT APPEARS TO HAVE BEEN REPAIRED PREVIOUSLY, BUT IS NOT DOCUMENTED OR RECORDED WITH NETJETS, ELEVATOR IS TO BE REPLACED.
